Knapp's Theory of Money
Datos Bibliográficos
| ID | 9710563 |
|---|---|
| Autores | James Bonar (autor de correspondencia) |
| Año | 1922 |
| Volumen | 32 |
| Número | 125 |
| Páginas | 39 |
| Fecha de publicación | 1922-03-01 |
| Open Access | No |
| Tipo | ARTICLE |
| Revista | The Economic Journal (JOURNAL) |
| Identificadores de la revista | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Editorial | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2223107 |
| OpenAlex | W2329262506 |
| Idioma | EN |
| Citas recibidas | 2 |
Economics · Keynesian economics · Mathematical economics · Monetary economics · Positive economics · Economic Theory and Policy · Philosophy
| Citas por año | 0,33 |
|---|---|
| Intervalo de citas | 2020 - 2024 (5) |
| Altamente citado | No |